Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Algebraic structures of MRD codes

Title data

de la Cruz, Javier ; Kiermaier, Michael ; Wassermann, Alfred ; Willems, Wolfgang:
Algebraic structures of MRD codes.
In: Advances in Mathematics of Communications. Vol. 10 (2016) Issue 3 . - pp. 499-510.
ISSN 1930-5346
DOI: https://doi.org/10.3934/amc.2016021

Abstract in another language

Based on results in nite geometry we prove the existence of MRD codes in (F_q)_n,n with minimum distance n which are essentially different from Gabidulin codes. The construction results from algebraic structures which are
closely related to those of finite fields. Some of the results may be known to experts, but to our knowledge have
never been pointed out explicitly in the literature.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: MRD codes; rank distance; network coding; quasifields; semifields
Subject classification: Mathematics Subject Classification: Primary: 94B99, 16Y60; Secondary: 15B33
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 06 Sep 2016 13:31
Last Modified: 07 Oct 2016 06:09
URI: https://eref.uni-bayreuth.de/id/eprint/34623